A Green′s function for a convertible bond using the Vasicek model
R. Mallier and
A. S. Deakin
Journal of Applied Mathematics, 2002, vol. 2, issue 5, 219-232
Abstract:
We consider a convertible security where the underlying stock price obeys a lognormal random walk and the risk‐free rate is given by the Vasicek model. Using a Laplace transform in time and a Mellin transform in the stock price, we derive a Green′s function solution for the value of the convertible bond.
Date: 2002
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1155/S1110757X02203058
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2:y:2002:i:5:p:219-232
Access Statistics for this article
More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().